Is hearing loss/ringing in the ears typically associated with marfan's syndrome?

No. Stickler syndrome, which has some features similar to those in marfan syndrome, is due to a different mutation. Stickler syndrome can be associated with hearing loss.

Related Questions

Can you tell me is hearing loss/ringing in the ears associated with marfan's syndrome?

Not common. Marfan may result in a vasculopathy that may cause tinnitus but this is not very common. Read more...
Avoid ibuprofen. Tinnitus (ringing/buzzing in ears) can be worsened by NSAID drugs like ibuprofen, aspirin, & naprosyn, (naproxen) etc. Low dose aspirin for prevention may be worth taking but if other NSAIDs cause worsening tinnitus avoid them. Some other drugs can make tinnitus worse too. There is evidence that fragrances, aerosols, caffeine, alcohol can all make tinnitus worse. Avoid prolonged noise exposure. Read more...